# SDR AALA961193

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 20AB TO 23AB INOPERATIVE.  REPLACED BROKEN POWER FEED WIRE FROM CABIN SIDEWALL CONNECTOR TO LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
